# SDR RAIA00408026

- Difficulty date: August 25, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N552HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41057
- Aircraft time: 19,982 hours, 19,750 cycles
- Engine: Garrtt TPE33114HR
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23095002
- Part serial: 95000
- Condition: Inoperative
- Location: Left
- Part time: 13,043 hours, 13,081 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5483-STL- LT GENERATOR WILL NOT COME ON LINE.  MAINTENANCE REMOVED AND REPLACED NR 1 STARTER GEN.
